Jump to content

secretsky

Member Since 16 Nov 2012
Offline Last Active Aug 22 2013 07:04 AM

Posts I've Made

In Topic: Ultra Low-Dose Accutane Users, Help!

22 August 2013 - 06:50 AM

Hey there, everyone!

 

Just checking in because I know it's been a while. College has kept me from updating or even checking in often. You forget things here! Just to update people, my face is doing excellent and that is on one 20mg pill twice a week: once on tuesday on once on friday. I take nothing other than the Accutane and apply nothing. I still wash my face with Purpose gentle cleanser and moisturize with the amazing Vanicream Lite lotion. I have no dryness at all, no unusual muscle soreness that I can think of (I crossfit everyday), no joint kinks or pains; everything seems to be in line.

 

I COULD NOT BE HAPPIER WITH MY DECISION TO TAKE LOW DOSE ACCUTANE. It has changed my life thus far. I no longer live in anxiety waking up each morning, wondering about my acne. It's amazing what clear skin can do for a person's quality of life. 

 

Secretsky,

 

Please update on how you are doing! Did you stick with the Accutane? Are things better?

 

Hey Akanel, 

 

Sorry...its been a REALLY long time. Kinda lost touch of the forum because of life and being busy. YES the doctor increased the dosage to 40mg a day and within a month things were different. Acne stopped popping up and the medicine was just working on the existing acne. That was one hell of a roller coaster. I still got pretty bad scarring on my right cheek but hey....better than painful cystic acne. But thanks for checking up on me!

 

I stopped taking the 40 mg about a month and a half ago and have been taking 20 mg every other day. So far so good. Helps with the stiffness and dry lips that's for sure. I've only started to get some body acne but I can tolerate it. It's all good :-)


In Topic: Please Work Accutane!

11 January 2013 - 11:22 AM


Hey everyone,
So I finally went to a new derm today and she upped my accutane dose and told me not to take those antibiotics. I will now be taking 40mg per day instead of the 20. I'm bracing myself because I know I'm going to be breaking out like crazy for a while again (sigh). I'm still pretty bad on my face too and I've been on 20mg for eight weeks today and will start my ninth week tomorrow. SO I understand how everyone is feeling.

OH and this is my second try at accutane so I will say to y'all that YES the oil does come back. You'll feel it more on your hair than your face. So unfortunately its a temporary things that you're experiencing now. Sorry to burst your buttons.

Blabla05, you  might want to ask your derm to give you something that will help with the acne marks. Something that'll help them fade. That's what this new derm of mine did. Its very mild and she recommends it. I'm not sure if you'll have it where you are but its called hyseac A.I. Its from France. It's a bit pricey but I got it because I really want this stuff off of my face. But I don't think it'll hurt to ask. Also, remember accutane does take a while and what it's effective for is getting rid of and preventing future acne. The marks that you see that aren't really pimples are something that is part of the process. But think about it, its better than an infected pimple, right?!

I agree with BMarieWantsNoAcne that you really need to try not to focus too much in the mirror. I'm trying my hardest to stick with that, and its a challenge, but at the end of the day it makes me feel less stressed out on how my face looks.

Brownilocks, how's your acne coming along? Any improvement besides no oily face?

I hope this new dosage helps kick this stuff off my face! Fingers crossed!
Hope everyone has a wonderful Thursday!


You think your increase will make it that much worse? I'll be on 8 weeks of 20 too when I go back and I really need a bump up because my face is in a standstill. No new breakouts but everything is soooo slow to heal. I was hoping for a bit more other than flaking skin at this point!


I feel ya.
Like I said to Blabla5 try to talk to your doctor about what's going on. And if you don't feel your getting the attention you need from your doctor then find another one. That's what I did. I'm praying this doc will get rid if this stuff. Take a look at what I wrote before. Hope it can help somewhat.

In Topic: Please Work Accutane!

10 January 2013 - 02:50 PM

So that huge cyst or what ever it is that I said has been on my right cheek since October has turned into one huge white head along with 2 small ones right under it and a really BIG one right under that cluster....weird! So tempted to pop but I know it will mess up my cheek because of how many they and how close together they are too! But it looks UGLY. I was reading how people don't like looking at these huge white heads, but man I really think it'll mess up my cheek. Oh well....looks like people will have to deal with looking at the ugly thing :-p
I hope this white stuff showing on this cyst that has been here for over 3 months is a good sign that it'll finally drain and disappear for good! Fingers crossed!

Thinking positive here

In Topic: Please Work Accutane!

10 January 2013 - 05:57 AM

I understand that your acne has plagued everything. I was like that too. But sometimes its the way we control our thoughts that will help. When you start to think about the acne just tell yourself to stop and think about other things. Train yourself into it.
Hang in there pal,
take care

In Topic: Please Work Accutane!

10 January 2013 - 03:26 AM

Blabla05, you're going through exactly what I went through. So I feel your pain, I REALLY do! I know it just feels REALY bad that you see absolutely NO progress. I am only assuming that I'll have another big break out because of the increased dose, but I could be totally wrong since I have been on 20mg for 8 weeks already. But I'll keep you posted on my progress as the days go by.

We BOTH have to remember that accutane is a process and each one of us will experience different things. NO ONE really sees great results quickly and if they do they're just really lucky and THEY are the exception not US.

I'll tell you some tips that I've been doing:
1) Stick to your cleaning routine and what ever you use for your face don't change even one thing
2) What ever you do, don't look at the mirror.
3) Keep yourself occupied with other things. Work, schooling, cooking, reading, what ever you like. It'll help keep you mind off of your face AND boost your mood. Sometimes Acne is triggered by stress. And stressing over our acne is not good.
4) If you have questions or concerns, ASK your derm. Sometimes they're the only ones who can help PLUS they can give you a list of what to expect. That's what this new derm did with me. She said that I shouldn't expect to see any change until after A MONTH of being on this new dosage. Because, just like you, I want to know when I'm going to get rid of this stuff! She also gave me the cream bcs I, just like you, am disgusted by the marks.
5) Try to stay clear of anything negative online. Stick with the positives and blogs like this one. I've been busy before and after the holidays and couldn't get online but ALWAYS looked forward to getting online and blogging with y'all. JUST try to stay positive, I'm sure you can do it.
6) Another thing I've started is trying to eat health. I'm trying to focus on healthy eating. Perhaps if you gear your focus to something good for you! Might be a good idea instead of the 'negative' that you see in you, right?

I hope I helped somewhat and I apologize if I seemed a bit negative earlier. We will be more positive!
Take care, and I'll check in soon to see how your doing.
Stay positive buddy!